I Had Been In The US For Almost A Month
Internally, there were a few of the lump nodes observed during the investigation. To ascertain further, my dr. ordered a FNAC from right cervical lymph node.
I am not sure if the reports are suggestive of a possible lymph-node TB. I don't have anyother symptoms like fever, rash, night sweats, weight reduction etc related to the usual symptoms.
I am attaching the reports alongwith this for your perview. Kindly go through them as I am looking for a second opinion about the course of the treatment that has been suggested.
The dr. also informed me the duration of treatment is for about 6 months but has given the current medicine for 15 days to analyze the treatment/side affects.
Is this really TB that is existent in lymph nodes? I am not sure if the report of the FNAC test co-relates with TB.
As XXXXXXX is really known for having too many wrong diagnosed cases and I don't want to be one of those.
Please reivew and let me know your suggestion. I am very much confused as after taking the TB medicine for a couple of days, the enlarged lymph node hasn't subsided. Is it really TB or something else that needs to be investigated.
Is the FNAC report attached?
Hello, I'm Dr. Branch, thanks for using Ask a Doctor. I see your reports, but I didn't see the FNAC report, was it included?
As for your other results, there are some minor abnormalities, including white blood cells in your urine, elevated uric acid, low platelets, and elevated bilirubin. These would not be related to the
lymph node swelling in your neck and if there are no symptoms can just be rechecked later. I can explain more about any of those if you have any questions.
I think I missed attaching the correct reports earlier. The same are attached for your reference now. Kindly take a look and do let me know if you need any additional details
Results are suspicious for tuberculosis.
Unfortunately, the cytology results did not clearly specify tuberculosis. However, with the granulomas, I would agree with your doctor that this is most likely tuberculosis and that it is reasonable to treat with the tuberculosis medications. With tuberculosis lymphadenitis, often there will not be any other symptoms other than the lymph node swelling. Also, the lymph node swelling often takes a long time to respond to the medications, sometimes several weeks or months. So I would certainly encourage you to continue taking the medications and follow up with your doctor for monitoring. Hopefully there was a culture done from the aspiration that will confirm that there is tuberculosis in the lymph node.
Unfortunately, tuberculosis is often a difficult disease to diagnose and we often have to treat before we know 100% whether the patient has the disease are not. In your case, though, I would consider the benefits of treatment to be worth the risks.
I hope that helps, please let me know if you have any questions or any other concerns, I would be glad to answer them.